# SDR FDEA202204060880

- Difficulty date: April 6, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N926FD
- Make and model: Boeing 757
- Aircraft serial: 23323
- Aircraft time: 98,308 hours, 39,228 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Collar
- Part number: 654N02447
- Part serial: NA
- Condition: Damaged
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL FOUND R1 DOOR GUST LOCK BROKEN.     COLLAR ASSY  MPN: 654N0244-7            CPN: 5214377  QTY: 1    REMOVED AND REPLACED R1 DOOR GUST LOCK DOOR HOLD                       OPEN COLLAR WITH ANOTHER PART FROM STOCK AND IT FIT                    ALL OPS CHECKS ARE GOOD. AMM REF 52-11-08-6.                          NEW COLLAR  FROM ALLIANCE AEROSPACE ENGINEERING                     PN 10-N6008-4 ...SN 22-0028. ....AC OK FOR SERVICE
